MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 21-2861-24
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon de-access of the needle, it was found to be twisted.No patient injury was reported.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Four (4) pictures were received which showed the needle twisted as reported in the complaint and the product traceability from its label.The most probable root cause is that the product became damaged after it left the facility since a poka-yoke fixture exists ensuring this defect does not leave the manufacturing site.A device history record (dhr) review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC GRIPPER PLUS SAFETY NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397872
Report Number3012307300-2022-18556
Device Sequence Number12287744
Product Code FPA
UDI-Device Identifier10610586025655
UDI-Public10610586025655
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2024
Device Model Number21-2861-24
Device Catalogue Number21-2861-24
Device Lot Number3922529
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown